Inflation in large N limit of supersymmetric gauge theories

Jokinen, Asko and Mazumdar, Anupam (2004) Inflation in large N limit of supersymmetric gauge theories. Physics Letters B, 597 (2). pp. 222-228. ISSN 0370-2693

Full text not available from this repository.

Abstract

Within supersymmetry we provide an example where the inflaton sector is derived from a gauge invariant polynomial of SU(N) or SO(N) gauge theory. Inflation in our model is driven by multi-flat directions, which assist accelerated expansion. We show that multi-flat directions can flatten the individual non-renormalizable potentials such that inflation can occur at sub-Planckian scales. We calculate the density perturbations and the spectral index, we find that the spectral index is closer to scale invariance for large N. In order to realize a successful cosmology we require large N of order, N~600.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Additional Information: 10 pages, LaTeX2e, misprints corrected, version accepted for publishing
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 63463
Deposited By: ep_importer_pure
Deposited On: 01 May 2013 13:33
Refereed?: Yes
Published?: Published
Last Modified: 20 Nov 2019 06:49
URI: https://eprints.lancs.ac.uk/id/eprint/63463

Actions (login required)

View Item View Item